# SDR SWAA2023032002012

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 947 AT LEVEL STR25L AT AFT CARGO COMPARTMENT 2023-106325<[01] REPLACED SUPPORT ANGLE LOCATED BS 947 AT LEVEL STR25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;[02] CORRECTIVE STEP 1  REPLACED SUPPORT ANGLE LOCATED BS 947 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED : ITEM CERTIFICATED AS RII REPLACED SUPPORT ANGLE LOCATED BS 947 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNSOFF BELOW.
